# SDR DHL2005782506

- Difficulty date: March 8, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1243 RT LOWER TORQ BOX WEB IS CRACKED.  STOP DRILLED CRACK IAW B727 SRM 51-10-1.  HFEC PER NDT PT 6 51-00-00 FIG 23 CRACK ENDS AT STOP DRILL.  FABRICATED DOUBLER REPAIR USING 7075 T6 .032 PO NR 900573 DIM 4 3/4 INCH BY 2 1/2 INCH IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  ALODINED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.
